# SDR DHL2004762001

- Difficulty date: July 29, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Engine: Pwa JT8D17
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Seal
- Condition: Failed
- Location: Le Flap Actuator
- Stage of operation: LD
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

LOSS OF ALL A-SYSTEM HYDRAULIC FLUID DURING FLAP EXTENSION 0 DEGREES TO 2 DEGREES.  ACCOPLISHED CHECK LIST LANDED NORMALLY. RII  OB SEAL BLOWN NR 2 LE FLAP ACTUATOR.  REMOVED AND REPLACED NR 2 LE FLAP ACTUATOR IAW MM CH 27-81-22.  OPS CHECK AND LEAK CHECK GOOD.
